×

Found 35 Documents (Results 1–35)

100
MathJax

Asymptotic behavior of eigenvalues of a boundary value problem for a second-order elliptic differential-operator equation with spectral parameter quadratically occurring in the boundary condition. (English. Russian original) Zbl 1412.34236

Differ. Equ. 54, No. 9, 1256-1260 (2018); translation from Differ. Uravn. 54, No. 9, 1282-1286 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Spectral properties of the family of even order differential operators with a summable potential. (English. Russian original) Zbl 1393.34034

Mosc. Univ. Math. Bull. 72, No. 4, 137-148 (2017); translation from Vestn. Mosk. Univ., Ser. I 72, No. 4, 3-15 (2017).
MSC:  34B09 34L20 34L10
PDF BibTeX XML Cite
Full Text: DOI

On the condition number for a system of eigenfunctions of a nonlinear spectral problem. (English. Russian original) Zbl 0964.34075

Dokl. Math. 59, No. 1, 38-41 (1999); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 364, No. 2, 170-173 (1999).
PDF BibTeX XML Cite

Asymptotic behavior of the normalized eigenfunctions of a Sturm-Liouville type operator for partial differential equations in the \(N\)-dimensional ball. (English. Russian original) Zbl 0964.35108

Math. Notes 65, No. 4, 519-521 (1999); translation from Mat. Zametki 65, No. 4, 622-625 (1999).
MSC:  35P20 35B40 34L20
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical asymptotics of the eigenfunctions of the Schrödinger-Hartree equation. New form of classical self-consistent field. (English. Russian original) Zbl 0850.35083

Theor. Math. Phys. 99, No. 1, 484-493 (1994); translation from Teor. Mat. Fiz. 99, No. 1, 141-154 (1994).
MSC:  35Q40 35P05 81Q20
PDF BibTeX XML Cite
Full Text: DOI

Splitting of the lowest energy levels of the Schrödinger equation and asymptotic behavior of the fundamental solution of the equation \(hu_ t=h^ 2\Delta u/2-V(x)u\). (English. Russian original) Zbl 0745.35033

Theor. Math. Phys. 87, No. 3, 561-599 (1991); translation from Teor. Mat. Fiz. 87, No. 3, 323-375 (1991).
PDF BibTeX XML Cite
Full Text: DOI

The asymptotic behavior of the discrete spectrum in the gaps of the continuous spectrum of a perturbed Hill operator. (English. Russian original) Zbl 0828.34072

Funct. Anal. Appl. 25, No. 2, 162-164 (1991); translation from Funkts. Anal. Prilozh. 25, No. 2, 93-95 (1991).
MSC:  34L20 34L40
PDF BibTeX XML Cite
Full Text: DOI

Spectral properties of the operators \(H\psi =-\psi_{xx}+p(x)\psi +v(\epsilon x)\psi\), p is periodic. (English) Zbl 0723.47042

Order, disorder and chaos in quantum systems, Proc. Conf., Dubna/USSR 1989, Oper. Theory, Adv. Appl. 46, 85-107 (1990).
MSC:  47F05 47A10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification